×

Found 112 Documents (Results 1–100)

100
MathJax

On distance-regular graphs in which the neighborhood of each vertex is isomorphic to the Hoffman-Singleton graph. (English. Russian original) Zbl 1285.05153

Dokl. Math. 80, No. 2, 665-668 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 428, No. 2, 157-160 (2009).
MSC:  05C75 05C25
PDF BibTeX XML Cite
Full Text: DOI

Some algebra related to \(P\)- and \(Q\)-polynomial association schemes. (English) Zbl 0995.05148

Barg, Alexander (ed.) et al., Codes and association schemes. DIMACS workshop, DIMACS Center, Princeton, NJ, USA, November 9-12, 1999. Providence, RI: AMS, American Mathematical Society. DIMACS, Ser. Discrete Math. Theor. Comput. Sci. 56, 167-192 (2001).
MSC:  05E30 15A21 33C45
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software